The Porous Medium Equation With Blowing Up Boundary Data

Thumbnail
Autor:
Osvaldo Venegas, T.
URI:
http://repositoriodigital.uct.cl/handle/10925/2544
Datos de publicación:
ADVANCED NONLINEAR STUDIES,Vol.9,1-27,2009
Temas:
Blow-up - porous media
Collections
Resumen:
We study the blow-up set. of a solution u(x, t) to the porous medium equation, u(t) = Delta(u(m)), in Omega x (0,T) for two different boundary conditions, u(x,t) = f(x)/(T - t)(1/m-1) or -partial derivative u(m)/partial derivative n(x,t) = g(x)/(T - t)(m/m-1) on partial derivative Omega x (0, T). Here m > 1 and Q is a bounded smooth domain in R-N. We establish point-wise and integral conditions on f and g respectively in order to obtain regional or global blow-up.

Recursos relacionados